# SDR DLM90101300

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 40,413 hours, 21,811 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3c
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON 18MAY, THE INBOUND FLIGHT PILOT WROTE UP A FLOOR EMERGENCY ESCAPE PATH LIGHT AT SEAT 3C AS INOPERATIVE.  MX FORWARDED THE LOG TO MX CONTROL WHO PLACARDED IT DUE TO PARTS NOT AVAILABLE . ON 26MAY,  MX REPLACED RECEPTACLE AND LENS.  OPS CHECK OF LIGHT, NOW CHECKS GOOD.
